# SDR SWAA2023032821473

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 79,885 hours, 47,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REQUESTS PLEASE CHECK SLIDE/GIRT AT AFT SVC DOOR<[01] REPOSITIONED SLIDE ASSY IAWMM 25-66-01 AND MT 725-61-06
